Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23917
Title: Spherically isotropic spheres subject to diametral point load test : analytic solutions
Authors: Wei, XX
Chau, KT 
Keywords: Elastic spheres
Point load strength test
Spherically isotropic spheres
Stress analysis
Upper bound of Poisson's ratio
Issue Date: 1998
Publisher: Pergamon Press
Source: International journal of rock mechanics and mining sciences, 1998, v. 35, no. 4-5, p. 623-624 How to cite?
Journal: International journal of rock mechanics and mining sciences 
URI: http://hdl.handle.net/10397/23917
ISSN: 1365-1609
EISSN: 1873-4545
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
Citations as of Nov 16, 2017

Page view(s)

42
Last Week
3
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.